# SDR SWIA200819499

- Difficulty date: April 17, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 12,991 hours, 11,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6399 - EMERGENCY LIGHTS ARE ON DURING FLIGHT.  INSTALLED A/C ESSENTIAL BUSS SENSE RELAY K1XD AS REQUIRED.
